Alert archive / Pennsylvania / Areal Flood Advisories in 2008
Areal Flood Advisory 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 27, 2008, 12:25 PM EDT for 5 counties in Pennsylvania. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2008, 12:25 PM EDT (16:25 UTC)
- Expired
- Jul 27, 2008, 3:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Berks County, PA, Bucks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 119 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 4.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1356 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS81 KPHI 271626 FLSPHI FLOOD ADVISORY NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1225 PM EDT SUN JUL 27 2008 PAC011-017-029-077-091-271930- /O.NEW.KPHI.FA.Y.0013.080727T1625Z-080727T1930Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1225 PM EDT SUN JUL 27 2008 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN * URBAN AND SMALL STREAM FLOOD ADVISORY FOR... EASTERN BERKS COUNTY IN EASTERN PENNSYLVANIA... LEHIGH COUNTY IN EASTERN PENNSYLVANIA... WEST CENTRAL BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA... NORTH CENTRAL CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA... NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA... * UNTIL 330 PM EDT * AT 1225 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN MOVING THROUGH THE REGION. THE STORMS ARE PRODUCING AN INCH OR TWO OF RAIN IN A SHORT PERIOD OF TIME...RESULTING IN FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4070 7555 4044 7524 4007 7579 4032 7612 $$ IOVINO
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 27, 10:46 AM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 27, 10:46 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1046 AM EDT SUN JUL 27 2008 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION LATER THIS AFTERNOON INTO TONIGHT. THE FRONT WILL MOVE OFFSHORE ON MONDAY. A LOW PRESSURE AREA OVER THE GREAT LAKES REGION ON WEDNESDAY WILL MOVE ACROSS THE REGION ON THURSDAY. HIGH PRESSURE WILL BUILD INTO THE AREA TOWARD THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A SURFACE ANALYSIS THIS MORNING SHOWS A COLD FRONT DRAPED FROM UPSTATE NEW YORK THROUGH CENTRAL PENNSYLVANIA, THEN BACK THROUGH THE OHIO VALLEY. MEANWHILE, A PRE-FRONTAL TROUGH WAS ANALYZED FROM EASTERN PENNSYLVANIA THROUGH VIRGINIA AND THE CAROLINAS. AN UPPER AIR ANALYSIS SHOWS A SHARPENING TROUGH IN THE GREAT LAKES, WITH WATER VAPOR IMAGERY SHOWING THIS FEATURE AMPLIFYING INTO THE NORTHEAST, WITH AN INITIAL SHORT WAVE FROM CENTRAL NEW YORK TO WEST VIRGINIA. AN UPPER-LEVEL JET IS POSITIONED FROM THE MIDWEST INTO THE MID ATLANTIC WITH A CYCLONICALLY CURVED JET BRUSHING WESTERN NEW ENGLAND. AS THE UPPER TROUGH CONTINUES TO SLIDE EASTWARD, HEIGHT FALLS WILL OCCUR ACROSS OUR AREA THIS AFTERNOON AND TONIGHT. THIS COMBINED WITH INCREASED LOW-LEVEL MOISTURE AND BUILDING INSTABILITY ON THE ORDER OF SOME 2500 J/KG WILL ALLOW FOR CONVECTIVE INITIATION. GIVEN THE INCREASED MOISTURE, THERE HAS BEEN SOME MAINLY MID TO HIGH CLOUDS AROUND. A STABILITY ANALYSIS AT 14Z, COURTESY OF THE LAPS DATA, ALREADY HAS SOME 2000 J/KG OF SBCAPE FROM ABOUT TRENTON ON SOUTH AND WESTWARD /LESS RIGHT ALONG THE COAST/. THE INCOMING HEIGHT FALLS COMBINED WITH PLENTY OF INSTABILITY AND SOME SHEAR POINT TO AN INCREASING CONVECTIVE THREAT. ONE FOCUSING MECHANISM MAY BE THE PRE-FRONTAL SURFACE TROUGH JUST TO OUR WEST. OUR SEVERE WEATHER CHECKLIST SUGGESTS THAT DAMAGING WINDS WILL BE THE PRIMARY THREAT, HOWEVER WITH WET- BULB ZERO HEIGHTS NEAR THE UPPER RANGE /ABOUT 11000 FEET/, SEVERE HAIL IS DEFINITELY POSSIBLE ESPECIALLY GIVEN THE PROJECTED INSTABILITY PROFILES WHICH WOULD TEND TO ENHANCE UPDRAFT STRENGTHS. WITH MODEST WESTERLY FLOW ALOFT, THERE APPEARS TO BE ENOUGH SHEAR TO PROMOTE STORMS TO ORGANIZE INTO LINES WITH POSSIBLY EVEN SOME MIDLEVEL STORM ROTATION. THE 12Z RAOB FROM STERLING, VIRGINIA HAS -10C AIR AT 500 MB, RELATIVELY STEEP LAPSE RATES AND A WEAK CAP. THIS RAOB ALSO HAS A DRY LAYER JUST BELOW THE MIDLEVELS, AND IF THIS WERE TO REMAIN, CONVECTIVE DOWNDRAFTS COULD BE ENHANCED. IN SUMMARY, LOCALLY DAMAGING WIND GUSTS AND HAIL WILL BE POSSIBLE WITH THE MORE ROBUST CONVECTIVE ELEMENTS THIS AFTERNOON AND EVENING. IN ADDITION, LOCAL DOWNPOURS WILL OCCUR WITH PW VALUES AROUND 1.5 INCHES AND GIVEN THE MOIST ATMOSPHERE, STORMS MAY TEND TO GENERATE FREQUENT CLOUD TO GROUND LIGHTNING. THE STORM PREDICTION CENTER /SPC/ CONTINUES WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS OUR ENTIRE CWA. BASED ON THE ABOVE, WE MADE LITTLE IN THE WAY OF CHANGES TO THE GOING FORECAST AS IT LOOKS PRETTY GOOD WITH THE IDEA OF SHOWERS AND STORMS DEVELOPING AND BECOMING MORE NUMEROUS. THE TIMING OF ACTUAL INITIATION THOUGH IS MORE DIFFICULT GIVEN SOME CLOUD COVER AROUND AT THE MOMENT, HOWEVER REGIONAL RADAR IMAGERY SHOWING SOME CELLS ALREADY STARTING TO DEVELOP. SPC HAS INCREASED THE PERCENTAGE OF HAIL AND DAMAGING WINDS ACROSS OUR AREA, THEREFORE WE DECIDED TO BUMP UP THE ENHANCED WORDING, AND WE ALSO ADDED FREQUENT LIGHTNING. BASED ON TEMPERATURE TRENDS SO FAR TODAY, WE CONTINUED TO LEAN MORE TOWARD THE WARMER GFS HIGH TEMPERATURES THIS AFTERNOON ESPECIALLY ACROSS THE SOUTHERN AND EASTERN PORTIONS OF THE CWA. THE HOURLY GRIDS WERE UPDATED TO REFLECT THE CURRENT CONDITIONS AND ANTICIPATED TRENDS THROUGH THE AFTERNOON. WFO STERLING, VIRGINIA IS PLANNING TO LAUNCH A SPECIAL RAOB AROUND 18Z DUE TO THE THREAT OF SEVERE WEATHER. THAT IS ALL FOR NOW. ALL THE UPDATED PRODUCTS WILL BE SENT SHORTLY. HAVE A GREAT AFTERNOON AND KEEP AN EYE TO THE SKY && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... FEW CHANGES IN THIS PERIOD FROM THE PREVIOUS FORECAST PACKAGE. FOR TONIGHT, WE MAINLY CONFINE THE POPS TO THE EVENING PERIOD, AND WE SWITCH THE HIGHER POPS TO THE SOUTHEAST AS THE UPPER JET AND THE ASSOCIATED IMPULSE PUSH THROUGH. FOR MONDAY...WITH UPPER TROUGH STILL ROTATING THROUGH...WENT WITH WIDELY SCT CONVECTION DURING AFTERNOON...RAN HIGHER THAN MOS POP GUIDANCE. WX IS DRY FOR MONDAY NIGHT. ETA MOS STILL LOOKS TOO COOL WITH TOO MUCH CLOUD COVER AND WENT WITH WARMER GFS MOS FOR MON HIGH TEMP. && .LONG TERM /TUESDAY THROUGH SATURDAY/... VERY FEW CHANGES FROM THE PREVIOUS FORECAST IN THIS TIME PERIOD. TRENDED A LITTLE WARMER FOR WED IN DEFERENCE TO LATEST GFS MOS. THERE IS PRETTY GOOD AGREEMENT ON THE LARGE SCALE PATTERN IN THE LONG TERM. AT MID LEVELS, THERE IS A MID LEVEL VORTEX OVER SOUTHEASTERN CANADA AND AN ASSOCIATED TROUGH DROPPING INTO OUR REGION. AT THE SURFACE, THERE IS AN ASSOCIATED BOUNDARY THAT HANGS AROUND THE MID-ATLANTIC REGION. CONFIDENCE IN TIMING ENERGY ROTATING AROUND THE MID LEVEL FEATURE AND THE ASSOCIATED SURFACE BOUNDARY IS NOT TERRIBLY HIGH, BUT PER THE ECMWF AND ITS ENSEMBLE MEAN, WHICH MAKE UP THE BULK OF WHAT HPC AND WE HAVE USED, THE BEST CHANCE FOR ACTIVITY LOOKS TO BE IN THE WEDNESDAY AFTERNOON TO THURSDAY AFTERNOON TIME FRAME. OTHERWISE, ANY POPS WILL BE IN THE SLIGHT CHANCE RANGE AS PER THE LOW LEVEL OF CONFIDENCE. TEMPERATURES THROUGH THE PERIOD ARE FORECAST TO BE AT OR A TAD ABOVE NORMAL. && .AVIATION /14Z SUNDAY THROUGH THURSDAY/... THE TAFS WERE UPDATED TO REFLECT THE LATEST THINKING. IT APPEARS THAT A GOOD AMOUNT OF CONVECTION SHOULD DEVELOP ACROSS THE ENTIRE AREA THIS AFTERNOON AS A COLD FRONT ARRIVES AND COMBINES WITH INSTABILITY AND UPPER-LEVEL SUPPORT. WE CHANGED TO A THUNDER MENTION AS OPPOSED TO SHOWERS AND A CB. GIVEN THE ATMOSPHERIC SET-UP THIS AFTERNOON, WE ADDED IN GUSTY WINDS IN A TEMPO GROUP WITH THUNDER AS SOME STORMS COULD BE RATHER GUSTY. IT IS STILL A BIT UNCLEAR ON HOW ORGANIZED STORMS CAN GET, BUT THEY MAY TEND TO DEVELOP INTO LINES. OTHERWISE, WE ARE EXPECTING THE LINGERING DEBRIS TYPE CLOUDS TO THIN SOME MORE OVER THE NEXT FEW HOURS WITH CUMULUS DEVELOPING WITH CONTINUED SURFACE HEATING AND DEW POINTS WELL INTO THE 60S TO NEAR 70. SOME OF THE MODEL GUIDANCE SUGGEST THAT THE STORMS TAPER OFF SOONER ESPECIALLY FOR KRDG AND KABE, THEREFORE WE TRIED TO INCORPORATE SOME OF THIS THINKING INTO THE UPDATED TAFS. GIVEN THE ATMOSPHERE SHOULD BE CONVECTIVELY OVERTURNED TONIGHT AND THE COLD FRONT SLIDES TO OUR EAST, CLOUD COVER IS EXPECTED TO BE ON THE DECREASE. A LIGHT SOUTH TO SOUTHWEST WIND WILL INCREASE SOME THROUGH THE AFTERNOON, AND MAY TEND TO TURN MORE TO THE SOUTH MAINLY AT KACY FOR AWHILE. OUTLOOK... THE COLD FRONT WILL SLIDE SOUTH AND EAST OF THE AREA AND THEN PROBABLY BECOME NEARLY STATIONARY THROUGH MIDWEEK. A LOW PRESSURE SYSTEM MAY MOVE THROUGH LATER WEDNESDAY INTO THURSDAY, POTENTIALLY BRINGING AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS. && .MARINE... SOUTHERLY FLOW WILL CONTINUE ACROSS THE WATERS IN ADVANCE OF AN APPROACHING COLD FRONT. THIS FRONT WILL CROSS THE REGION LATER THIS AFTERNOON AND EVENING THEN MOVE OFF THE COAST. IT IS LIKELY TO STALL SOUTH OF THE AREA. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND IN ADVANCE OF THE FRONT, AIDED BY DAYTIME HEATING. LATEST WAVEWATCH DATA INDICATES THAT SEAS WILL REMAIN BELOW SCA CRITERIA, AND EVEN THOUGH WINDS WILL INCREASE IN ADVANCE OF THE FRONT AS THE GRADIENT TIGHTENS, THEY SHOULD NOT REACH CRITERIA EITHER. HIGH PRESSURE WILL THEN BUILD IN FOR MONDAY INTO TUESDAY. THERE IS SOME UNCERTAINTY AS TO WHETHER OR NOT ANOTHER SYSTEM WILL AFFECT THE REGION THROUGH MIDWEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...SZATKOWSKI NEAR TERM...GORSE SHORT TERM...SZATKOWSKI LONG TERM...DELISI/SZATKOWSKI AVIATION...NIERENBERG/GORSE MARINE...NIERENBERG
Hazardous weather outlook, Jul 27, 11:49 AM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1149 AM EDT SUN JUL 27 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-281200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1149 AM EDT SUN JUL 27 2008 ...SEVERE THUNDERSTORM WATCH 759 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SOME THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL, AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ450>455-281200- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1149 AM EDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SOME THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY GUSTY WINDS, FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL THIS AFTERNOON AND EVENING. MARINERS SHOULD BE PREPARED TO SEEK SAFE HARBOR QUICKLY AS THE STORMS DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-281200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1149 AM EDT SUN JUL 27 2008 ...SEVERE THUNDERSTORM WATCH 759 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SOME THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL, AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL THROUGH EARLY THIS EVENING. MARINERS SHOULD BE PREPARED TO SEEK SAFE HARBOR QUICKLY AS THE STORMS DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. GORSE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 11:50 AM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 70 min |
| Jul 27, 12:07 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 53 min |
| Jul 27, 12:19 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Lehigh, Montgomery | 56 min |
| Jul 27, 12:38 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 67 min |
| Jul 27, 12:50 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Montgomery | 3 hr |
| Jul 27, 12:57 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 63 min |
| Jul 27, 1:00 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 60 min |
| Jul 27, 1:34 PM EDT | Flash Flood Warning | PHI | Chester | 3 hr |
| Jul 27, 1:44 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 61 min |
| Jul 27, 2:11 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 64 min |
| Jul 27, 2:14 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Philadelphia | 61 min |
| Jul 27, 2:17 PM EDT | Severe Thunderstorm Warning | PHI | Delaware, Philadelphia | 58 min |
| Jul 27, 2:30 PM EDT | Areal Flood Advisory | PHI | Bucks | 2 hr |
| Jul 27, 5:04 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 56 min |
| Jul 27, 6:44 PM EDT | Areal Flood Advisory | PHI | Chester | 72 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2008Every areal flood advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.